# SDR A6WA201140294

- Difficulty date: April 12, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 280 BULKHEAD CHAFED FROM FWD GALLEY DOOR.  REPAIRED 280, BULKHEAD IAW REO 601R-53-11-1727.
